# SDR ASAA2014072608674

- Difficulty date: July 26, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 6,893 hours, 2,211 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989084
- Part serial: 18286
- Condition: Failed
- Location: A/C Bay
- Part time: 6,903 hours, 2,213 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN TEMP CONTROL WAS HARDER TO MANAGE IN FLIGHT.  NOTICED THE OUTPUT OF THE RT & LT PACKS ARE NOT THE SAME IN STABLE CRUISE. RT PACK IS 6 DEGREES C, LEFT PACK IS 21 DEGREES C.  WHEN TRIM AIR IS OFF, RT PACK RETURNS TO 21 DEGREES.  ACFT GROUNDED.  UNCONTROLLABLE HEAT FROM BELOW 12,000 FT COCKPIT REACHED 54 DEGREES, TEMP CONTROLLER HAD NO IMPACT ON TEMP.  TURNING LT PACK OFF ONLY WAY TO GET TEMP TO DECREASE.  REPLACED TEMP CONTROL VALVE IAW AMM 21-51-10-000-801. LEAK CHECKED GOOD. ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE IAW MM 21-61-00, GROUND VERIFICATION TEST PASSED.
